# SDR COMA0260425

- Difficulty date: July 15, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 15,001 hours, 14,109 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Part number: 600210615
- Condition: Damaged
- Location: Horiz Stab
- Part time: 15,001 hours, 14,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT VERTICAL STABILIZER HINGE BUSHING WAS DAMAGED AND REQUIRES REPLACEMENT.  REMOVED AND REPLACED BUSHING IAW WVAC EO 601R-55-3359 CRJ AMM 20-26-00-910-803.
